For several weeks now, I have had a strange feeling og heat in my left lower leg and ankel. I also notice last night
the same feeling on my back. I am very concerned of a blood clot . can you help me with this question?
The feeling of heat sensation of leg and ankel may be found in diabetes,peripheral artery disease,peripheral neuropathy,claudication,peripheral nerve trauma or compression,cerebrovascular accident(TIA and stroke),malnutrition,perimenopause in females,abnormal levels of calcium, potassium, or sodium in your body and a lack of vitamin B12, multiple sclerosis and underactive thyroid.
You can take multivitamins for some time. Also get your blood sugar tested.
My opinion is to get yourself examined by a neurologist. After confirmatory diagnosis only, treatment can be started.
Pls keep us posted if you need any more information. Regards and Take care.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.